Jump to content

Search the Community

Showing results for tags 'z drug'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello all, I’m Oona and somewhat new here. Thank you for this truly amazing forum. Also thank you to Frogie who has been immensely helpful to me today already. I was guided by Alto to post in this section to get more feedback. I am tired of feeling sick for so long and very afraid of what is happening to me. I’m an MD myself but have found little support in the mental health provider community (including several supposed "benzo savvy" providers I've turned to for any clue recently) who seem to have little to no grasp of psychiatric medication withdrawal. Please kindly refrain
  2. Hello everyone I'm glad I found this site even if I am unable to stop using my meds due to illness and seizures. I still need all the information I can get. I have COPD and a seizure disorder both of which greatly complicate trying to stop any of my meds. I am afraid that I will suffer a seizure and stop breathing and possibly die if I suffer any serious withdrawal effects. That is why I took so long reducing my Zopiclone (1 year taper) and Trazodone (8 month taper) and I cannot bring myself to even consider stopping them. Trazodone should be relatively easy to stop but I have found this
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy